# SDR MK1Y202305173006

- Difficulty date: May 3, 2023
- Submitted: May 17, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 121,805 hours, 22,478 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #2, INBD SIDE CORE COWL, S/N 0982, P/N 224M4761-513:
DURING NAINTENANCE INSPECTION SHOP FOUND SEVERAL LOOSE FASTENERS IN THE
EXTERNAL CORE COWL SKIN ON THE INBD SIDE OF ENF #2 BETWEEN NAC STA 303.75 TO
306.75 AT 6 O'CLOCK. AFTER REMOVING THE LOOSE FASTENERS FOUND ONE LARGE HOLE
(5/16" APPROX).
